Hi is it safe to have Sclerotherapy for the treatment of a temple vein? Could Sclerotherapy cause vision problems treating a Temple Vein? ...Or any other problems? I really appreciate your reply plus any suggestions, and thanks in advance
Is It Safe to Have Sclerotherapy for the Treatment of a Temple Vein?
Doctor Answers 5
Sclerotherapy for Temple Vein
As a sclerotherapy and vein treatment expert, I actually prefer using lasers to minimize the appearance of facial veins. Laser treatments such as PDL/Nd:Yag combination, IPL, or the CoolTouch Varia Laser that I helped develop are all effective ways to treat veins in the face, particularly the temple area.
Have a question? Ask a doctor
Temple vein sclerotherapy
You ask the question and raised appropriate concerns regarding the injection of such veins. Where appropriate, I perform a micropuncture type phlebectomy with 2 puncture sites which takes care of the problem with minimal risk - worst case scenario is some bruising which will go away.
Sclerotherapy can safely be done on facial veins with excellent results, extremely low risk and almost no downtime. There is a technique to doing facial vein sclerotherapy so, if you choose to do this, you should have some one with experience in this technique perform it. I have been doing facial vein sclerotherapy for 15 years without ever a problem and with excellent results. There are may published articles especially in the vein literature about the efficacy and safety of facial sclerotherapy. As with many techniques in medicine, there will always be disagreement depending on the speciality and the training of the physician.
You might also like...
Sclerotherapy to facial veins
I have been doing sclerotherapy to the face for nearly 25 years. It is extremely effective, but very different than treating leg veins. You need to seek an experienced physician for a treatment like this as many physicians who do sclerotherapy to the legs or hands don't do it to facial veins. I have never had a patient who I've treated for facial veins have any kind of problem with vision afterwards, as the veins treated are extremely superficial. Bruising and redness for a day or so are what most people see as the side-effects of this treatment.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.